Change search
ReferencesLink to record
Permanent link

Direct link
The influence of assumptions on generation time distributions in epidemic models
Stockholm University, Faculty of Science, Department of Mathematics.
2015 (English)In: Mathematical Biosciences, ISSN 0025-5564, E-ISSN 1879-3134, Vol. 270, no Part A, 81-89 p.Article in journal (Refereed) Published
Abstract [en]

A simple class of stochastic models for epidemic spread in finite, but large, populations is studied. The purpose is to investigate how assumptions about the times between primary and secondary infections influences the outcome of the epidemic. Of particular interest is how assumptions of individual variability in infectiousness relates to variability of the epidemic curve. The main concern is the final size of the epidemic and the time scale at which it evolves. The theoretical results are illustrated by simulations.

Place, publisher, year, edition, pages
2015. Vol. 270, no Part A, 81-89 p.
Keyword [en]
Epidemic models, Kermack-McKendrick models, generation time
National Category
Probability Theory and Statistics
URN: urn:nbn:se:su:diva-126524DOI: 10.1016/j.mbs.2015.10.006ISI: 000367771000007PubMedID: 26477379OAI: diva2:900837
Available from: 2016-02-05 Created: 2016-02-05 Last updated: 2016-02-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textPubMed

Search in DiVA

By author/editor
Svensson, Åke
By organisation
Department of Mathematics
In the same journal
Mathematical Biosciences
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 12 hits
ReferencesLink to record
Permanent link

Direct link